# SDR AALA202103069009

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 14,015 hours, 5,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY POWER SUPPLY UNIT BATTERY FAULT (13WK). REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (13WL) PER AMM 33-51-38.
